Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 191, NWS Denver/Boulder, CO

September 29, 20154 counties in Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Sep 29, 2015, 4:55 PM MDT for 4 counties in Colorado. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2015, 4:55 PM MDT (22:55 UTC)
Expired
Sep 29, 2015, 5:30 PM MDT
In force
35 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Arapahoe County, CO, Denver County, CO, Douglas County, CO, Jefferson County, CO

The radar

The Denver radar (KFTG), 43 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 4:55 PM MDTHAIL 0.885 Sw Denver, CO
Sep 29, 5:05 PM MDTHAIL 11 W Centennial, CO
Sep 29, 5:15 PM MDTHAIL 1.251 Ene Highlands Ranch, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WUUS55 KBOU 292255
SVRBOU
COC005-031-035-059-292330-
/O.NEW.KBOU.SV.W.0191.150929T2255Z-150929T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
455 PM MDT TUE SEP 29 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DOUGLAS COUNTY IN NORTHEASTERN COLORADO...
  SOUTHWESTERN ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...
  NORTHEASTERN JEFFERSON COUNTY IN NORTHEASTERN COLORADO...
  SOUTHWESTERN DENVER COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 530 PM MDT

* AT 453 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  LAKEWOOD...MOVING SOUTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF
  PRODUCING ONE-INCH DIAMETER HAIL. 

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHWESTERN DENVER...LAKEWOOD...CENTENNIAL...HIGHLANDS RANCH...
  SOUTHWESTERN PARKER...LITTLETON...ENGLEWOOD...WHEAT RIDGE...
  GREENWOOD VILLAGE...LONE TREE...SHERIDAN...LOUVIERS...SURREY
  RIDGE...BEVERLY HILLS...CHATFIELD RESERVOIR AND THE PINERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3980 10518 3977 10497 3946 10474 3946 10505
TIME...MOT...LOC 2253Z 316DEG 31KT 3967 10502 

HAIL...1.25IN
WIND...70MPH

$$

DANKERS
2 follow-up statements
791 
WWUS55 KBOU 292315
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
515 PM MDT TUE SEP 29 2015

COC031-059-292324-
/O.CAN.KBOU.SV.W.0191.000000T0000Z-150929T2330Z/
JEFFERSON CO-DENVER CO-
515 PM MDT TUE SEP 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON AND
SOUTHWESTERN DENVER COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3949 10500 3965 10502 3967 10497 3966 10497
      3965 10494 3964 10493 3964 10491 3962 10491
      3963 10488 3946 10474
TIME...MOT...LOC 2314Z 315DEG 27KT 3956 10488 

$$

COC005-035-292330-
/O.CON.KBOU.SV.W.0191.000000T0000Z-150929T2330Z/
DOUGLAS CO-ARAPAHOE CO-
515 PM MDT TUE SEP 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN DOUGLAS AND SOUTHWESTERN ARAPAHOE COUNTIES...

AT 514 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LONE TREE...OR
12 MILES SOUTH OF DENVER...MOVING SOUTHEAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN CENTENNIAL...HIGHLANDS RANCH...SOUTHWESTERN PARKER...
NORTHEASTERN LITTLETON...ENGLEWOOD...GREENWOOD VILLAGE...LONE TREE...
SHERIDAN...SURREY RIDGE...BEVERLY HILLS AND THE PINERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3949 10500 3965 10502 3967 10497 3966 10497
      3965 10494 3964 10493 3964 10491 3962 10491
      3963 10488 3946 10474
TIME...MOT...LOC 2314Z 315DEG 27KT 3956 10488 

HAIL...1.50IN
WIND...70MPH

$$

DANKERS
786 
WWUS55 KBOU 292327
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
527 PM MDT TUE SEP 29 2015

COC005-035-292336-
/O.EXP.KBOU.SV.W.0191.000000T0000Z-150929T2330Z/
DOUGLAS CO-ARAPAHOE CO-
527 PM MDT TUE SEP 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOUGLAS AND
SOUTHWESTERN ARAPAHOE COUNTIES WILL EXPIRE AT 530 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM AS IT MOVES FROM CENTENNIAL TOWARD LONE TREE AND
PARKER. 

LAT...LON 3949 10500 3965 10502 3967 10497 3966 10497
      3965 10494 3964 10493 3964 10491 3962 10491
      3963 10488 3946 10474
TIME...MOT...LOC 2324Z 316DEG 31KT 3956 10488 

$$

DANKERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 2:01 PM MDT, 2 hours 54 minutes earlier.

Area forecast discussion, Sep 29, 2:01 PM MDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
201 PM MDT TUE SEP 29 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 141 PM MDT TUE SEP 29 2015

INCREASED MOISTURE BEHIND A COLD FRONT HAS BROUGHT SCATTERED
THUNDERSTORMS TO THE FOOTHILLS AND AREAS MAINLY SOUTH OF I-70.
SCATTERING OUT EARLY IN THE DAY HAS HELPED LOW LEVEL CONVECTION TO
MATCH INCREASED MID LEVEL STABILITY IN THE MOUNTAINS AND
FOOTHILLS. MODERATE SHEAR AND A UNIDIRECTIONAL HODOGRAPH COUPLED
WITH THE MOISTURE LEVELS WILL HELP TO BRING STRONG STORMS TO THE
LOWER FOOTHILLS AND SOUTH OF DENVER. BRIEF MODERATE RAIN...GUSTY
WINDS AND HAIL WILL BE THE MAIN THREATS WITH THESE STORMS. FURTHER
TO THE NORTH AND EAST A LOWER CLOUD DECK AND TEMPERATURES WILL
HELP TO KEEP AWAY ANY INSTABILITY IN THE LOWER LEVELS.

FOR TONIGHT WITH CLEARING OVER THE EASTERN PLAINS PATCHY FOG AND
LOW LEVEL STRATUS WILL FORM BY THE EARLY MORNING HOURS. CAUTION IS
URGED FOR EARLY MORNING TRAVELERS. OTHERWISE MOSTLY TO PARTLY
CLOUDY SKIES WITH BRING LOW TEMPERATURES IN THE LOWER TO MID 50S
FOR THE PLAINS AND 30S FOR THE MOUNTAINS.

TOMORROW WILL SEE ANOTHER ROUND OF AFTERNOON SCATTERED
THUNDERSTORMS OVER THE FOOTHILLS. INCREASING MOISTURE AND UPPER
LEVEL FORCING WILL COMBINE WITH UPSLOPE FLOW TO HELP WITH
DEVELOPMENT ALONG THE HIGHER TERRAIN.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 141 PM MDT TUE SEP 29 2015

UPPER LEVEL RIDGE WILL REBUILD OVER THE REGION FOR WEDNESDAY NIGHT
AND THURSDAY. THERE MAY BE A FEW LINGERING SHOWERS AND STORMS EARLY
WEDNESDAY EVENING...OTHERWISE IT WILL BE DRY. A PLUME OF UPPER LEVEL
MOISTURE WILL BRING MID AND HIGH CLOUDS WEDNESDAY NIGHT AND EARLY
THURSDAY BEFORE IT SHIFTS NORTH OF THE STATE. THE DECREASING CLOUDS
ALONG WITH BEING UNDER THE RIDGE WILL RESULT IN WARM TEMPERATURES ON
THURSDAY. CAN'T RULE OUT A FEW WEAK SHOWERS OR STORMS OVER THE
HIGHER TERRAIN DURING THE AFTERNOON AND EVENING HOURS...BUT FOR THE
MOST PART IT WILL BE DRY THURSDAY AND THURSDAY NIGHT.

FLOW ALOFT WILL BECOME SOUTHWESTERLY THURSDAY NIGHT AS AN UPPER
LEVEL TROUGH MOVES INTO NEVADA. GUSTY SOUTH-SOUTHEAST ARE EXPECTED
TO FORM OVER THE PLAINS AS LOW PRESSURE DEEPENS OVER UTAH AND
WYOMING. THIS WILL TRANSPORT MOISTURE INTO EASTERN COLORADO AND
PRODUCE LOW CLOUDS AND FOG. AS THE UPPER LEVEL TROUGH MOVES FROM THE
GREAT BASIN TO THE CENTRAL ROCKIES...IT WILL BRING COOLER
TEMPERATURES ALONG WITH PRECIPITATION. TIMING OF THE BEST
PRECIPITATION LOOKS TO BE FRIDAY AFTERNOON INTO FRIDAY NIGHT. WILL
HAVE THE HIGHEST POPS FOR THIS TIME FRAME.

THE TROUGH WILL WEAKEN AS IT LIFTS NORTHEAST OF THE STATE SATURDAY.
ANOTHER TROUGH DROPS SOUTH AND WILL BE OVER THE GREAT BASIN SUNDAY.
COLORADO WILL BE IN BETWEEN THE TWO SYSTEMS. TEMPERATURES WILL
REMAIN COOL WITH HIGHS IN THE 60S THIS WEEKEND. BEST CHANCE AT
PRECIPITATION LOOKS TO BE AFTERNOON AND EVENING CONVECTION
ON SATURDAY.

FOR EARLY NEXT WEEK...WILL WATCH WHERE THE TROUGH OVER THE GREAT
BASIN MOVES. MODELS ARE SHOWING IT STALLING FOR A SHORT TIME OVER
THE GREAT BASIN AND THEN LIFTING EAST OR NORTHEAST AS IT WEAKENS.
EXPECT SOME SORT OF TROUGHINESS OVER THE REGION AND WILL KEEP
TEMPERATURES COOL. WILL ALSO KEEP A CHANCE FOR PRECIPITATION IN THE
FORECAST. THIS TROUGH MAY LIFT NORTH OF COLORADO AND LEAVE NORTHEAST
COLORADO MAINLY DRY...AS THE 00Z ECMWF SHOWED.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z WEDNESDAY LATE AFTERNOON)
ISSUED AT 141 PM MDT TUE SEP 29 2015

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FOR AREAS
WEST AND SOUTH OF THE LOCAL AIRPORTS. SOME CELLS MAY MOVE SSE
NEAR THE AIRPORTS BY 22Z BRINGING GUSTY WINDS AND POSSIBLE BRIEF
LIGHT TO MODERATE RAIN. WINDS WILL PREDOMINATELY BE FROM THE SSE
WITH A MID LEVEL CLOUD DECK THROUGH THE EVENING HOURS. WINDS WILL
TURN WESTERLY BY 16Z WEDNESDAY THEN NE BY THE AFTERNOON. LOWERED
VISIBILITIES WILL BE POSSIBLE IN THE EARLY MORNING HOURS EAST OF
THE AIRPORTS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BOWEN
LONG TERM...MEIER
AVIATION...BOWEN
Hazardous weather outlook, Sep 29, 11:49 AM MDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1149 AM MDT TUE SEP 29 2015

COZ030>051-301800-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1149 AM MDT TUE SEP 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE FOOTHILLS AND AREAS
SOUTH OF I-70 THIS AFTERNOON AND EVENING. BRIEF MODERATE RAIN WITH
LIGHTNING...GUSTY WINDS AND HAIL WILL BE POSSIBLE WITH THE STORMS.
FURTHER EAST WILL BE TOO STABLE FOR MUCH DEVELOPMENT WITH LOW
CLOUDS AND LIGHT RAINSHOWERS PERSISTING INTO THE AFTERNOON. MOSTLY
CLOUDY SKIES CLOSER TO THE FOOTHILLS WITH PARTLY CLOUDY OVER THE
MOUNTAINS WILL BRING LOW TEMPERATURES DOWN INTO THE LOWER 50S ON
THE PLAINS AND 30S IN THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY
IN THE HIGH COUNTRY WEDNESDAY AND THURSDAY. THERE WILL BE A GOOD
CHANCE FOR SHOWERS AND PERHAPS A FEW THUNDERSTORMS LATE FRIDAY AND
INTO EARLY SATURDAY AS A STORM SYSTEM DROPS DOWN FROM THE
NORTHWEST. THIS STORM SYSTEM WILL BRING MUCH COOLER TEMPERATURES.
LIGHT SNOWFALL WILL BE POSSIBLE ABOVE 10000 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Special weather statement, Sep 29, 3:40 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
340 PM MDT TUE SEP 29 2015

COZ036-292230-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
340 PM MDT TUE SEP 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DOUGLAS AND CENTRAL
JEFFERSON COUNTIES UNTIL 430 PM MDT...

AT 340 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SOUTH PLATTE...OR 23 MILES SOUTHWEST OF DENVER...MOVING SOUTHEAST AT
25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROXBOROUGH PARK...SPRUCEWOOD AND SOUTH PLATTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3945 10530 3952 10522 3946 10507 3945 10507
      3945 10506 3943 10501 3930 10510
TIME...MOT...LOC 2140Z 307DEG 23KT 3944 10521

DANKERS
Local storm report, Sep 29, 4:52 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT TUE SEP 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             1 W LAKEWOOD            39.70N 105.13W
09/29/2015  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0428 PM     HAIL             9 N GOLDEN              39.87N 105.21W
09/29/2015  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 3:40 PM MDTSpecial Weather StatementBOUJefferson50 min
Sep 29, 4:43 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.